Alert archive / North Carolina / Tornado Warnings in 2006
Tornado Warning 6, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at May 14, 2006, 8:09 PM EDT for Martin County, Pitt County, North Carolina. It was in force for 51 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2006, 8:09 PM EDT (00:09 UTC)
- Expired
- May 14, 2006, 9:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Counties, with a storm outline in the text
Counties Martin County, NC, Pitt County, NC
The radar
The Raleigh/Durham radar (KRAX), 108 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 8:20 PM EDT | HAIL 0.75 | Conetoe, NC | |
| May 14, 8:25 PM EDT | TORNADO | Bethel, NC | PUBLIC REPORTED POSSIBLE TORNADO ALONG HIGHWAY 64 NEAR BETHEL MOVING EAST. |
| May 14, 8:46 PM EDT | TORNADO | Robersonville, NC | REPORT OF POSSIBLE TORNADO FROM PUBLIC RELAYED VIA MEDIA. CORRECTED EVENT TIME. |
| May 14, 8:54 PM EDT | HAIL 0.75 | Williamston, NC | |
| May 14, 8:56 PM EDT | HAIL 0.75 | 5 S Williamston, NC | |
| May 14, 9:05 PM EDT | HAIL 0.75 | Jamesville, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 2:47 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KMHX 150009 TORMHX NCC117-147-150100- /O.NEW.KMHX.TO.W.0006.060515T0009Z-060515T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 809 PM EDT SUN MAY 14 2006 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * TORNADO WARNING FOR... MARTIN COUNTY IN EASTERN NORTH CAROLINA NORTHERN PITT COUNTY IN EASTERN NORTH CAROLINA * UNTIL 900 PM EDT * AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF BETHEL...OR 6 MILES SOUTHEAST OF TARBORO...MOVING EAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... BETHEL AROUND 820 PM EDT... ROBERSONVILLE AROUND 830 PM EDT... EVERETTS AROUND 840 PM EDT... WILLIAMSTON AROUND 850 PM EDT... IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY. LAT...LON 3591 7761 3573 7759 3575 7688 3599 7691 $$ 8
1 follow-up statement
000
WWUS52 KMHX 150030
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
830 PM EDT SUN MAY 14 2006
NCC147-150040-
/O.CAN.KMHX.TO.W.0006.000000T0000Z-060515T0100Z/
PITT NC-
830 PM EDT SUN MAY 14 2006
...THE TORNADO WARNING FOR PITT COUNTY IS CANCELLED...
LAT...LON 3576 7726 3579 7728 3581 7735 3592 7734
3594 7736 3596 7720 3593 7718 3593 7704
3585 7704 3585 7701 3589 7694 3576 7688
$$
NCC117-150100-
/O.CON.KMHX.TO.W.0006.000000T0000Z-060515T0100Z/
MARTIN NC-
830 PM EDT SUN MAY 14 2006
...A TORNADO WARNING CONTINUES UNTIL 900 PM EDT FOR MARTIN COUNTY...
AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROBERSONVILLE...OR
12 MILES WEST OF WILLIAMSTON...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
EVERETTS AROUND 835 PM EDT...
BEARGRASS AROUND 840 PM EDT...
WILLIAMSTON AROUND 850 PM EDT...
IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS. IF YOU ARE IN A MOBILE HOME OR VEHICLE...EVACUATE THEM AND
GET INSIDE A SUBSTANTIAL SHELTER.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.
LAT...LON 3576 7726 3579 7728 3581 7735 3592 7734
3594 7736 3596 7720 3593 7718 3593 7704
3585 7704 3585 7701 3589 7694 3576 7688
$$
8What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at May 14, 4:21 PM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, May 14, 4:21 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
421 PM EDT SUN MAY 14 2006
.SHORT TERM /TONIGHT THROUGH MONDAY/...NUMEROUS THUNDERSTORMS
DEVELOPED ACROSS THE NORTHERN PORTION OF THE CWA SINCE LATE
MORNING ALONG A WARM FRONTAL BOUNDARY AND HAVE PRODUCED HAIL UP TO
PENNY SIZE. ADDITIONALLY...MORE THUNDERSTORMS HAVE MOVED INTO
THE CWA FROM THE WEST OVER THE PAST COUPLE HOURS. SOME OF THESE
STORMS HAVE HAD A HISTORY OF PRODUCING HAIL TO 2 INCHES AND EVEN A
FEW TORNADOES ACROSS CENTRAL NC. A TORNADO WATCH WILL CONTINUE
ACROSS CENTRAL AND EASTERN NC UNTIL 10 PM.
THE BEST DYNAMICS WILL MOVE EAST OF THE AREA AFTER 10 PM AND WITH
THE LOSS OF DIURNAL HEATING...THE SEVERE THUNDERSTORM ACTIVITY
SHOULD SUBSIDE. HOWEVER THE UPPER LOW WILL MOVE LITTLE
OVERNIGHT...REMAINING NEAR NRN KY...AND THE SURFACE FRONT WILL
STALL OVER EASTERN NC CONTINUING SHOWERS AND THUNDERSTORMS CHANCES
INTO MONDAY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...THE UPPER LOW BEGINS TO
QUICKLY LIFT INTO NEW ENGLAND MONDAY NIGHT AND THE SURFACE FRONT
WILL PUSH OFFSHORE...HOWEVER THE UPPER TROUGH AXIS WILL REMAIN OVER
THE APPALACHIANS KEEPING THE REGION UNDER CYCLONIC FLOW ALOFT AND
SLIGHTLY BELOW AVERAGE TEMPERATURES. ANOTHER UPPER LOW WILL SLIDE
SWD TO THE NRN GREAT LAKES LATE IN THE WEEK WITH A COLD FRONT
MOVING ACROSS THE STATE WITH RAIN CHANCES INCREASING OVER THE
WEEKEND.
&&
.AVIATION...CONVECTION MOVING THROUGH THE RGN EARLY THIS EVENING
SHOULD PRODUCE MVFR CIGS AND VSBYS WITH ISOLATED IFR CONDITIONS.
THESE CONDITIONS SHOULD NOT PERSIST FOR LONG THOUGH AS CONVECTION
PUSHES THROUGH THE RGN. ANOTHER AREA OF CONVECTION IS LIKELY LATER
AS A COLD FRONT MOVES THROUGH THE RGN TONIGHT. WINDS BEHIND THIS
FRONT DO NOT APPEAR VERY STRONG SO SOME FOG POSSIBLE LATE TONIGHT
AND EARLY MONDAY WITH MVFR VSBYS LIKELY.
&&
.MARINE...BUOY DATA MISSING FOR MOST OF THE DAY BUT ONCE IT
STARTED FLOWING AGAIN NOTED THAT WINDS AND SEAS WERE A BIT HIGHER
THAN ORIGINALLY FORECAST. THINK THIS IS POTENTIALLY A PROBLEM
AGAIN TONIGHT AND MONDAY AS COLD FRONT SLOWLY MOVES INTO THE RGN
FROM THE WEST. LOOK FOR GRADIENT TO INCREASE MORE ALONG THE LINES
OF NAM WINDS TONIGHT SO HAVE BUMPED WINDS UP FROM PREVIOUS
FORECAST. HAVE ALSO GONE WITH HIGHER SEAS INITIALLY THAN WW3 BASED
ON WINDS BEING A BIT STRONGER THAN GFS FORECAST. THIS THROWS US
INTO SCA CRITERIA FOR ALL THE COASTAL WATERS BY LATE THIS EVENING
OR OVERNIGHT. WINDS ACROSS THE FAR NRN WATERS LIKELY TO DECREASE
FASTER MONDAY THAN OTHER AREAS AND OFFSHORE FLOW WILL RESULT IN
DECREASING SEAS SO WILL DROP SCA THERE DURING THE DAY MONDAY.
SCA CONDITIONS WILL PERSIST LONGER FROM OREGON INLET
SOUTH...FALLING BELOW SCA CRITERIA FROM LOOKOUT SOUTH MONDAY
AFTERNOON THEN HANGING ON FROM OREGON INLET TO LOOKOUT UNTIL
TUESDAY AFTERNOON. WENT A LITTLE HIGHER THAN GFS WINDS FOR THESE
AREAS THROUGH THE ENTIRE TIME FRAME GIVEN PRESENCE OF COLD FRONT.
ALSO WENT ABOUT A FOOT ABOVE WW3 GUIDANCE THROUGH TUESDAY AFTERNOON.
FORECAST IS MORE IN LINE WITH GFS SOLUTION AFTER TUESDAY WITH WW3
USED AS A GUIDE FOR SEAS. WINDS AND SEAS SHOULD BEGIN TO DECREASE
LATE TUESDAY INTO WEDNESDAY THEN SLOWLY INCREASE AGAIN BY FRI
AHEAD OF NEXT COLD FRONT.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FOR AMZ152-154-156 FROM 11 PM SUNDAY TO 2
PM TUESDAY.
...SMALL CRAFT ADVISORY FOR AMZ150 FROM 2 AM MONDAY TO 11 AM
MONDAY.
...SMALL CRAFT ADVISORY FOR AMZ158 FROM 5 AM MONDAY TO 2 PM
MONDAY.
&&
SEK/MLFHazardous weather outlook, May 14, 4:30 AM EDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 430 AM EDT SUN MAY 14 2006 NCZ029-044>047-079>081-090>094-104-150830- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-OUTER BANKS HYDE- 430 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS TODAY. THE PRIMARY THREATS FROM THE STORMS WILL STRONG DAMAGING WINDS AND LARGE HAIL...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. AMZ130-135-150-152-154-156-158-170-150830- ALBEMARLE SOUND-PAMLICO SOUND- S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- WATERS FROM CURRITUCK BEACH LIGHT TO SURF CITY NC FROM 20 TO 40 NM- 430 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS TODAY. BOATERS SHOULD EXPECT STRONG GUSTY WINDS AND ROUGH SEAS IN AND NEAR THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. NCZ095-098-103-150830- CARTERET-ONSLOW-OUTER BANKS DARE- 430 AM EDT SUN MAY 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING UPPER LEVEL LOW AND SURFACE COLD FRONT MOVING THROUGH NORTH CAROLINA WILL PRODUCE A SLIGHT RISK OF SEVERE TSTMS TODAY. THE PRIMARY THREATS FROM THE STORMS WILL STRONG DAMAGING WINDS AND LARGE HAIL...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.
In the hours before
Local storm report, May 14, 4:58 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
458 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL COLUMBIA 35.92N 76.25W
05/14/2006 M0.75 INCH TYRRELL NC LAW ENFORCEMENT
REPORTED BY THE COUNTY 911 CENTER
&&
KLAWSLocal storm report, May 14, 5:02 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
502 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 7 WSW COLUMBIA 35.88N 76.37W
05/14/2006 M0.88 INCH TYRRELL NC TRAINED SPOTTER
CORRECTED, REPORT IS FROM TYRRELL COUNTY
&&
KLAWSSpecial weather statement, May 14, 5:19 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 519 PM EDT SUN MAY 14 2006 NCZ047-103-142215- OUTER BANKS DARE-MAINLAND DARE- 519 PM EDT SUN MAY 14 2006 ...STRONG THUNDERSTORMS WILL AFFECT DARE COUNTY UNTIL 615 PM EDT... AT 519 PM EDT...THERE WERE STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF DUCK...OR ABOUT 11 MILES SOUTH OF GRANDY...MOVING NORTHEAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR DUCK AT 530 PM EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE SOUTHERN SHORES. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA ROADWAYS TO AVOID HYDROPLANING. MOST LIGHTNING FATALITIES AND INJURIES OCCUR IN OPEN AREAS OR UNDER TREES. IF OUTDOORS...SEEK SHELTER IN A STURDY BUILDING OR CAR. DO NOT TAKE SHELTER IN SMALL SHEDS...UNDER ISOLATED TREES...OR IN CONVERTIBLE AUTOMOBILES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR EASTERN NORTH CAROLINA. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 8
Local storm report, May 14, 5:36 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
536 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TORNADO 8 ENE ROPER 35.92N 76.49W
05/14/2006 WASHINGTON NC LAW ENFORCEMENT
PUBLIC REPORTED POSSIBLE TORNADO, DAMAGE TO SEVERAL TREES
AND A HOUSE
&&
KLAWSLocal storm report, May 14, 6:26 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
626 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TORNADO 6 NW CRESWELL 35.93N 76.47W
05/14/2006 WASHINGTON NC EMERGENCY MNGR
POSSIBLE TORNADO IN PEA RIDGE. EIGHT LARGE TREES
UPROOTED. STRUCTURAL DAMAGE TO MOBILE HOME AND OUT
BUILDING. UPDATE TO PRIOR REPORT PROVIDED BY EM.
&&Local storm report, May 14, 6:54 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
654 PM EDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST SCUPPERNONG 35.91N 76.46W
05/14/2006 E60 MPH WASHINGTON NC TRAINED SPOTTER
&&The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:24 PM EDT | Special Marine Warning | MHX | 51 min | |
| May 14, 8:59 PM EDT | Severe Thunderstorm Warning | MHX | Martin, Washington | 46 min |
| May 14, 9:12 PM EDT | Tornado Warning | MHX | Tyrrell | 30 min |
| May 14, 9:18 PM EDT | Special Marine Warning | MHX | 42 min | |
| May 14, 9:40 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 33 min |
| May 15, 2:34 PM EDT | Special Marine Warning | MHX | 26 min | |
| May 15, 2:47 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Pitt | 43 min |
| May 15, 2:51 PM EDT | Tornado Warning | MHX | Beaufort, Pitt | 39 min |
| May 15, 3:28 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Washington | 47 min |
| May 15, 3:32 PM EDT | Severe Thunderstorm Warning | MHX | Tyrrell | 43 min |
| May 15, 3:46 PM EDT | Special Marine Warning | MHX | 44 min | |
| May 15, 4:17 PM EDT | Severe Thunderstorm Warning | MHX | Tyrrell | 43 min |
| May 15, 4:21 PM EDT | Special Marine Warning | MHX | 54 min | |
| May 15, 4:36 PM EDT | Special Marine Warning | MHX | 39 min | |
| May 15, 4:55 PM EDT | Severe Thunderstorm Warning | MHX | Jones | 50 min |
| May 15, 4:56 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 49 min |
| May 15, 4:57 PM EDT | Severe Thunderstorm Warning | MHX | Martin | 18 min |
| May 15, 5:12 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort | 48 min |
| May 15, 5:45 PM EDT | Severe Thunderstorm Warning | MHX | Tyrrell | 45 min |
| May 15, 6:00 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort | 30 min |
| May 15, 6:13 PM EDT | Special Marine Warning | MHX | 47 min | |
| May 15, 6:40 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 20 min |
| May 15, 6:54 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 51 min |
| May 15, 6:57 PM EDT | Special Marine Warning | MHX | 63 min | |
| May 15, 7:13 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 32 min |
| May 15, 7:33 PM EDT | Severe Thunderstorm Warning | MHX | Lenoir | 27 min |
| May 15, 7:46 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 44 min |
Nearby
Tornado Warnings in North Carolina, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.